# SDR AALA20150306001

- Difficulty date: March 2, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 58,568 hours, 7,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 LT EMER LIGHT BATTERY M33093 CAPACITY CHECK FAILED.  REPLACED M33093 BATTERY IAW AMM 33-51-06.  SYS CHECKED NORMAL.
